Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Post menopausal via radical hysterectomy, breast cancer. should I be concerned ?

Hello, I am 43, 5 4 160lb, post menopausal via radical hysterectomy, history breast cancer ( lumpectomy , chemo, rad), left thyroidectomy, osteopenia , delta storage pool deficiency, osteo arthritis (everywhere), elevated BP, unconfirmed kidney stones, gross hematuria , possible mestatstic bone cancer , C5-6 herniation due to MVA - I m married and recent months have been experiencing a rawness with intercourse and noticing black or dark specks in underwear and in toilet after urination. I initially thought that maybe the specks were kidney stones but am wondering if its not vaginal instead. What could it be, should I be concerned and what could cause it? Thanks.
Asked On : Fri, 22 Jul 2011
Answers:  1 Views:  252
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
General & Family Physician 's  Response
Thanks for query,
it seems that your kidneys are affected might due to secondaries.
Consult nephrologist and get diagnosed.
ok and bye.
Answered: Fri, 22 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor